On a family of relative quartic Thue inequalities

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)303-325
JournalJournal of Number Theory
Volume120
Issue number2
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this

On a family of relative quartic Thue inequalities. / Ziegler, Volker.

In: Journal of Number Theory, Vol. 120, No. 2, 2006, p. 303-325.

Research output: Contribution to journalArticleResearchpeer-review

@article{eff46f7fff654607baf17d53c43473a5,
title = "On a family of relative quartic Thue inequalities",
author = "Volker Ziegler",
year = "2006",
language = "English",
volume = "120",
pages = "303--325",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",
number = "2",

}

TY - JOUR

T1 - On a family of relative quartic Thue inequalities

AU - Ziegler, Volker

PY - 2006

Y1 - 2006

M3 - Article

VL - 120

SP - 303

EP - 325

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -